PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 29 | 1 | 179-198
Tytuł artykułu

Quasiperfect domination in triangular lattices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A vertex subset S of a graph G is a perfect (resp. quasiperfect) dominating set in G if each vertex v of G∖S is adjacent to only one vertex ($d_v$ ∈ {1,2} vertices) of S. Perfect and quasiperfect dominating sets in the regular tessellation graph of Schläfli symbol {3,6} and in its toroidal quotients are investigated, yielding the classification of their perfect dominating sets and most of their quasiperfect dominating sets S with induced components of the form $K_ν$, where ν ∈ {1,2,3} depends only on S.
Wydawca
Rocznik
Tom
29
Numer
1
Strony
179-198
Opis fizyczny
Daty
wydano
2009
Twórcy
  • University of Puerto Rico, Rio Piedras, PR 00931-3355
Bibliografia
  • [1] D.W. Bange, A.E. Barkauskas and P.J. Slater, Efficient dominating sets in graphs, Appl. Discrete Math, eds. R.D. Ringeisen and F.S. Roberts (SIAM, Philadelphia, 1988) 189-199.
  • [2] I.J. Dejter, Perfect domination of regular grid graphs, Australasian J. Combin. 92 (2008) 99-114.
  • [3] I.J. Dejter and A.A. Delgado, Perfect dominating sets in grid graphs, JCMCC 70 (2009), to appear.
  • [4] L. Fejes Tóth, Regular Figures (Pergamon Press, Oxford UK, 1964).
  • [5] J. Kratochvil and M. Krivánek, On the Computational Complexity of Codes in Graphs, in: Proc. MFCS 1988, LNCS 324 (Springer-Verlag), 396-404.
  • [6] C. Thomassen, On the Nelson unit distance coloring problem, Amer. Math. Monthly 106 (1999) 850-853, doi: 10.2307/2589618.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1439
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.